# SDR GAIA03032SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 360 HAS DENTS INTO THE RADIUS BETWEEN STRINGER 15L AND 17L FASI N/R 35752.  CUT OUT DAMAGES AREAS, FABRICATED REPAIR DOUBLER, MATERIAL USED 7075-T6 .063 PO NR 9912571 DIM 18.5 INCH BY 6.5 INCH.  TWO ATTACH ANGLES P/N BAC1505-100617 PO NR 9912743 DIM 3 INCH BY 3 INCH, INSTALLED REPAIRS IAW B727 SRM 53-10-4.  (M)
